# SDR MASA2022021500051

- Difficulty date: February 15, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,598 hours, 24,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LWR EMR SIGN 13 AC LITE INOP. REPLACED LAMP.
